# SDR DALA2024110510664

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, FWD CARGO LH BAFFLE STA 500F TO 500G DAMAGED. CORRECTIVE ACTION: REPLACED BAFFLE REPAIR LOCATED BTWN STA 500F TO 500G ON FWD CARGO LH IAW B737 SRM 53-30-53-2R-1 AND COMPLYING WITH DWG 143A7505 REV: B. (LP 0644160)
